MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA FEMORAL BALL HEAD; MECTACER HEAD BIOLOX DELTA DIA.32 12/14-S

MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA FEMORAL BALL HEAD; MECTACER HEAD BIOLOX DELTA DIA.32 12/14-S
Model Number 01.29.204
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 05/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, the patient had primary right hip surgery with medacta products.On (b)(6) 2026, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout, i&d, and revised the 32 mm biolox s head and d 32/d liner to a same size head and liner.The surgery was completed successfully [mdr (b)(4)].Presently, on (b)(6) 2026, the patient came in due to continued signs of infection and the pathogen is unknown.The surgeon removed the cup, liner, head, and stem and replaced them with antibiotic spacers to treat the infection.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 04 june 2026 ball heads: mectacer 01.29.204 mectacer head biolox delta dia.32 12/14-s (k112115) lot 2531615: (b)(4) items manufactured and released on 22-dec-2025.Expiration date: 2030-12-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Cup: mpact 01.32.148dht acetabular shell d 48 two-holes t (k230011) lot.2526678: (b)(4) items manufactured and released on 22-dec-2025.Expiration date: 2030-12-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Liner: mpact 01.32.3241hct flat pe hc liner d 32/d (k103721) lot.2527435: (b)(4) items manufactured and released on 16-dec-2025.Expiration date: 2030-11-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Stem: amistem-p collared 01.18.433 amistem-p collared std.Size 3 (k103721) lot.2519684: (b)(4) items manufactured and released on 15-dec-2025.Expiration date: 2030-11-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
MECTACER BIOLOX DELTA FEMORAL BALL HEAD
Common Device Name
MECTACER HEAD BIOLOX DELTA DIA.32 12/14-S
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25528760
Report Number3005180920-2026-00581
Device Sequence Number15801407
Product Code LZO
UDI-Device Identifier07630030809156
UDI-Public07630030809156
Combination Product (Y/N)N
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.29.204
Device Lot Number2531615
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexFemale